# SDR ABXA9900666

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301
- Condition: Cracked
- Location: Ws 267
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING LOWER REAR SPAR CAP TANG,  STATION XRS 267 CRACKED.  REPAIRED IAW DC9 SRM 51-30-10 AND ABX REA 957-32858 MR.
